Comptes Rendus
Differential Geometry
Generalized Bergman kernels on symplectic manifolds
Comptes Rendus. Mathématique, Volume 339 (2004) no. 7, pp. 493-498.

We study the asymptotic of the generalized Bergman kernels of the renormalized Bochner–Laplacian on high tensor powers of a positive line bundle on compact symplectic manifolds.

On étudie le développement asymptotique du noyau de Bergman généralisé du Laplacien de Bochner renormalisé associé à une puissance tendant vers l'infini d'un fibré en droites positif sur une variété symplectique compacte.

Received:
Published online:
DOI: 10.1016/j.crma.2004.07.016
Xiaonan Ma 1; George Marinescu 2

1 Centre de mathématiques, UMR 7640 du CNRS, École polytechnique, 91128 Palaiseau cedex, France
2 Humboldt-Universität zu Berlin, Institut für Mathematik, Rudower Chaussee 25, 12489 Berlin, Germany
@article{CRMATH_2004__339_7_493_0,
     author = {Xiaonan Ma and George Marinescu},
     title = {Generalized {Bergman} kernels on symplectic manifolds},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {493--498},
     publisher = {Elsevier},
     volume = {339},
     number = {7},
     year = {2004},
     doi = {10.1016/j.crma.2004.07.016},
     language = {en},
}
TY  - JOUR
AU  - Xiaonan Ma
AU  - George Marinescu
TI  - Generalized Bergman kernels on symplectic manifolds
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 493
EP  - 498
VL  - 339
IS  - 7
PB  - Elsevier
DO  - 10.1016/j.crma.2004.07.016
LA  - en
ID  - CRMATH_2004__339_7_493_0
ER  - 
%0 Journal Article
%A Xiaonan Ma
%A George Marinescu
%T Generalized Bergman kernels on symplectic manifolds
%J Comptes Rendus. Mathématique
%D 2004
%P 493-498
%V 339
%N 7
%I Elsevier
%R 10.1016/j.crma.2004.07.016
%G en
%F CRMATH_2004__339_7_493_0
Xiaonan Ma; George Marinescu. Generalized Bergman kernels on symplectic manifolds. Comptes Rendus. Mathématique, Volume 339 (2004) no. 7, pp. 493-498. doi : 10.1016/j.crma.2004.07.016. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.07.016/

[1] J.-M. Bismut; G. Lebeau Complex immersions and Quillen metrics, Publ. Math. IHES, Volume 74 (1991), pp. 1-297

[2] D. Borthwick; A. Uribe The spectral density function for the Laplacian on high tensor powers of a line bundle, Ann. Global Anal. Geom., Volume 21 (2002), pp. 269-286

[3] D. Catlin The Bergman kernel and a theorem of Tian. Analysis and geometry in several complex variables (Katata, 1997), Trends Math., Birkhäuser Boston, Boston, MA, 1999, pp. 1-23

[4] X. Dai; K. Liu; X. Ma On the asymptotic expansion of Bergman kernel, C. R. Acad. Sci. Paris, Ser. I, Volume 339 (2004), pp. 193-198 (The full version:) | arXiv

[5] V. Guillemin; A. Uribe The Laplace operator on the nth tensor power of a line bundle: eigenvalues which are bounded uniformly in n, Asymptotic Anal., Volume 1 (1988), pp. 105-113

[6] Z. Lu On the lower order terms of the asymptotic expansion of Tian–Yau–Zelditch, Am. J. Math., Volume 122 (2000), pp. 235-273

[7] X. Ma; G. Marinescu The spinc Dirac operator on high tensor powers of a line bundle, Math. Z., Volume 240 (2002), pp. 651-664

[8] X. Ma, G. Marinescu, Generalized Bergman kernels on symplectic manifolds, Preprint

[9] X. Wang, Thesis, 2002

[10] S. Zelditch Szegö kernels and a theorem of Tian, Internat. Math. Res. Notices, Volume 6 (1998), pp. 317-331

Cited by Sources:

Comments - Policy


Articles of potential interest

On the asymptotic expansion of Bergman kernel

Xianzhe Dai; Kefeng Liu; Xiaonan Ma

C. R. Math (2004)


Bergman kernels and symplectic reduction

Xiaonan Ma; Weiping Zhang

C. R. Math (2005)


Superconnection and family Bergman kernels

Xiaonan Ma; Weiping Zhang

C. R. Math (2007)